American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[2] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Hrushovski and M. Itai. On model complete differential fields. Trans. Amer. Math. Soc. 355 (2003) 4267-4296. MR 1990753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Shackell. Zero-equivalence in function fields defined by algebraic differential equations . Trans. Amer. Math. Soc. 336 (1993) 151-171. MR 1088022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Shackell. Rosenlicht fields . Trans. Amer. Math. Soc. 335 (1993) 579-595. MR 1085945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael F. Singer. Liouvillian first integrals of differential equations . Trans. Amer. Math. Soc. 333 (1992) 673-688. MR 1062869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Yu. GrigorЬev and M. F. Singer. Solving ordinary differential equations in terms of series with real exponents . Trans. Amer. Math. Soc. 327 (1991) 329-351. MR 1012519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael F. Singer. Algebraic relations among solutions of linear differential equations . Trans. Amer. Math. Soc. 295 (1986) 753-763. MR 833707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee A. Rubel. Some research problems about algebraic differential equations . Trans. Amer. Math. Soc. 280 (1983) 43-52. MR 712248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. J. Prelle and M. F. Singer. Elementary first integrals of differential equations . Trans. Amer. Math. Soc. 279 (1983) 215-229. MR 704611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Phyllis Joan Cassidy. Differential algebraic Lie algebras . Trans. Amer. Math. Soc. 247 (1979) 247-273. MR 517694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph Johnson. Systems of $n$ partial differential equations in $n$ unknown functions: the conjecture of M. Janet . Trans. Amer. Math. Soc. 242 (1978) 329-334. MR 0491637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael F. Singer. Functions satisfying elementary relations . Trans. Amer. Math. Soc. 227 (1977) 185-206. MR 0568865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William Yu Sit. Well-ordering of certain numerical polynomials . Trans. Amer. Math. Soc. 212 (1975) 37-45. MR 0406992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph E. Turcheck. First order differential closures of certain partially ordered fields . Trans. Amer. Math. Soc. 195 (1974) 97-114. MR 0340229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven B. Bank. A general representation theorem for analytic solutions of first-order algebraic differential equations in sectors . Trans. Amer. Math. Soc. 193 (1974) 267-289. MR 0355153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joseph Johnson. K\"ahler differentials and differential algebra in arbitrary characteristic . Trans. Amer. Math. Soc. 192 (1974) 201-208. MR 0335482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. W. Raudenbush. Ideal theory and algebraic differential equations . Trans. Amer. Math. Soc. 36 (1934) 361-368. MR 1501748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1